Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I just had a allergy shot and now I read online it could harm my child. Please help

I am about to stop my birth control on the 25 th of june to conceive my 2nd child. Today I went and got my allergy shot and realized I should see what the side affects are. They said it could cause harm to my baby if I get pregnant. I don't know how long it will take to fade away.
With this baby I am really really planning. I have been waiting for 2 years and now 17 days before I plan on starting to make this baby. I screw up.
Please help. What do you think I should do? Is the risk too high? Is there any doctor moms on here to help?

Answer Question
 
zachysmommy04

Asked by zachysmommy04 at 8:32 PM on Jun. 8, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (2)
  • Ask your doctor for sure but I have read that if you are already doing allergy shots before you get pg its ok but not to start shots while you are pg...
    zzicc

    Answer by zzicc at 9:58 PM on Jun. 8, 2009

  • I agree, to just ask your doctor...My dad gets allergy shots every 2 weeks, so I'm not sure what kind you got..One that lasts like a month, 3 months, or if every 2 weeks...so just to be safe, call the doctor...Congrats on TTC!! How exciting!!
    jessemo6

    Answer by jessemo6 at 8:26 AM on Jun. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN